Format

Send to:

Choose Destination
See comment in PubMed Commons below
Nihon Shokakibyo Gakkai Zasshi. 2013 Oct;110(10):1783-9.

[A case of calcineurin-inhibitor induced pain syndrome associated with tacrolimus therapy for ulcerative colitis].

[Article in Japanese]

Author information

  • 1Department of Gastroenterology, Sendai Medical Center.

Abstract

A 23-year-old woman was admitted with a relapse of ulcerative colitis. Tacrolimus therapy was initiated following inadequate response to corticosteroid therapy. Although the symptoms partially improved, she suddenly developed severe pain localized to the lower limbs on day 16 of tacrolimus therapy. By day 17, she was unable to move. Magnetic resonance imaging revealed born marrow edema in the lower limbs. We suspected calcineurin-inhibitor induced pain syndrome (CIPS) due to tacrolimus therapy. The pain improved within approximately four weeks of tacrolimus cessation. CIPS that is not associated with organ transplantation is a rare occurrence. Here we report a rare case of CIPS that was caused by tacrolimus therapy in a patient with ulcerative colitis.

PMID:
24097149
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
    Loading ...
    Write to the Help Desk